Quick search
Go!

ON ω^c-SETS AND ω-SETS IN TOPOLOGICAL SPACES


AJOY MUKHARJEE
Department of Mathematics, Bankura University, Bankura, W. Bengal- 722 155, INDIA e-mail: ajoyjee@gmail.com

Issue:

SSRSMI, Number 2, Volume XXXI

Section:

Volume 31, Number 2

Abstract:

In this paper we introduce and study the notion of ω^c-set. We also study ω-sets, as complements of ω^c-sets. Finally, using the ω^c-sets and ω-sets of a topological space, we introduce and study the notion of ω-extremally disconnected topological spaces. We obtain a result akin to Urysohn’s Lemma in the setting of ω-extremally disconnected top-ological spaces.

Keywords:

Semi-open, Pre-open, ω^c-set, ω-set, ω-extremally disconnected.

Code [ID]:

SSRSMI202102V31S01A0009 [0005411]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu